Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 326, NWS Memphis, TN

July 19, 2012Dunklin County, Pemiscot County, Missouri; Clay County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Jul 19, 2012, 5:26 PM CDT for Dunklin County, Pemiscot County, Missouri; Clay County, Arkansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2012, 5:26 PM CDT (22:26 UTC)
Expired
Jul 19, 2012, 6:15 PM CDT
In force
49 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Clay County, AR, Dunklin County, MO, Pemiscot County, MO

The radar

The Memphis radar (KNQA), 129 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1380 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1380 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1490 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

670 
WUUS54 KMEG 192226
SVRMEG
ARC021-MOC069-155-192315-
/O.NEW.KMEG.SV.W.0326.120719T2226Z-120719T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
526 PM CDT THU JUL 19 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CLAY COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
  NORTHWESTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 615 PM CDT

* AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR ST.
  FRANCIS...OR NEAR CHALK BLUFF NATURAL AREA...AND MOVING SOUTHEAST
  AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PIGGOTT...
  CAMPBELL...HOMESTOWN...KENNETT...MALDEN...TOWNLEY...BRIAN...VALLEY
  RIDGE...WILHELMINA...PROVIDENCE...MC GUIRES...BAIRD...FRISBEE AND
  WHITE OAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3663 8997 3660 8995 3640 8996 3639 8979
      3633 8975 3614 9018 3649 9031 3651 9030
      3651 9023 3654 9022 3655 9019 3659 9019
      3664 9014
TIME...MOT...LOC 2226Z 328DEG 15KT 3646 9015

$$
1 follow-up statement
162 
WWUS54 KMEG 192240
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
540 PM CDT THU JUL 19 2012

ARC021-MOC069-155-192315-
/O.CON.KMEG.SV.W.0326.000000T0000Z-120719T2315Z/
CLAY AR-DUNKLIN MO-PEMISCOT MO-
540 PM CDT THU JUL 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN PEMISCOT...NORTHERN DUNKLIN AND EASTERN CLAY
COUNTIES...

AT 540 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
RHYNE...OR NEAR PIGGOTT...MOVING SOUTHEAST AT 15 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NIMMONS...
PIGGOTT...BRAGG CITY...CAMPBELL...HOMESTOWN...KENNETT...MALDEN...
NORTH WARDELL...LORINE...HOLLY ISLAND...WEST KENNETT...BELL CITY...
CARRYVILLE AND RHYNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3663 8997 3660 8995 3640 8996 3639 8979
      3633 8975 3614 9018 3649 9031 3651 9030
      3651 9023 3654 9022 3655 9019 3659 9019
      3664 9014
TIME...MOT...LOC 2240Z 328DEG 15KT 3639 9014

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:47 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jul 19, 3:47 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
347 PM CDT THU JUL 19 2012

.DISCUSSION...

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT.

INTENSE HEAT HAS RETURNED TODAY WITH SEVERAL LOCATIONS OVER NERN
AR AND THE BOOTHEEL EXCEEDING 100 DEGREES. IN FACT...AT 3 PM
JONESBORO HAS REACHED AN IMPRESSIVE 105 DEGREES WITH MID 100S
EXTENDING TO THE SOUTHWEST FROM THERE. COOLER AIR TEMPERATURES
CAN BE FOUND TO THE SOUTHEAST OVER NERN MS...BUT DEW POINTS ARE
EXTREMELY OPPRESSIVE AND ARE APPROACHING 80 DEGREES IN SOME SPOTS
DOWN THERE...THUS THE DIFFERENCE IN HEAT INDEX AROUND THE AREA IS
ONLY A FEW DEGREES. OBVIOUSLY DECIDED TO EXPAND THE HEAT ADVISORY
ACROSS THE REST OF THE CWA FOR THIS AFTERNOON AND TONIGHT.

CONVECTION THIS AFTERNOON HAS BEEN RATHER UNIMPRESSIVE DUE TO THE
STABLE AIRMASS LEFT BEHIND FROM OUTFLOWS LAST NIGHT. HOWEVER...
ACTIVITY IS BEGINNING TO INCREASE IN COVERAGE AND INTENSITY OVER
ERN AR...NRN MS...AND SERN MO AS THE CAP FINALLY ERODES. THINK
THIS TREND WILL CONTINUE INTO THE EVENING WITH THE POTENTIAL FOR
ADDITIONAL ACTIVITY TO FORM ALONG THE FRONT THIS EVENING AS IT
SAGS SOUTH FROM SRN MO. MAINTAINED NEAR 50 POP FOR TONIGHT ACROSS
THE ENTIRE AREA...WHICH MAY NEED TO BE ADJUSTED WHEN IT BECOMES
CLEAR HOW EXISTING OUTFLOW BOUNDARIES CONTRIBUTE TO THE COVERAGE.
A FEW SEVERE STORMS WILL BE POSSIBLE WITH DAMAGING WINDS.

THE FRONT WILL SAG SOUTH INTO NRN MS FRIDAY...REDUCING POPS FROM
NORTH TO SOUTH. THERE ARE TWO CONCERNS FOR FRIDAY. ONE BEING HIGHS
AND DEW POINTS...AND THE OTHER BEING SEVERE WX POTENTIAL ALONG AND
AHEAD OF THE FRONT.

HIGH TEMPERATURES WILL BE HOT...QUESTION IS HOW HOT. THIS IS A
FAVORABLE PATTERN FOR 100 DEGREE DAYS OVER THE DELTA AS DRIER AIR
FEEDS IN ON NORTH WINDS AS THE THERMAL RIDGE LAGS ALONG AND BEHIND
THE SURFACE FRONT. COULD SEE SOME AREAS EXCEED 103 DEGREES AGAIN
TOMORROW...PARTICULARLY ALONG I-40 AND WEST OF I-55 WHERE THE 925
MB THERMAL RIDGE IS EXPECTED TO BE LAID OUT AROUND 21Z. THINK THE
MAV TEMPERATURES ARE EMBARRASSINGLY LOW SO DISREGARDED THEM
COMPLETELY. WENT SLIGHTLY HIGHER THAN A BLEND OF MET AND EURO.

DEW POINTS AGAIN WILL BE HIGH ALONG AND AHEAD OF THE FRONT WITH
SIGNIFICANT POOLING POSSIBLE. DESPITE HIGHS ONLY IN THE LOW TO MID
90S OVER LOCATIONS NEAR THE TN RIVER AND NERN MS...DEW POINTS WILL
AGAIN BE IN THE MID/UPPER 70S YIELDING HEAT INDICES AOA 105
DEGREES. FURTHER NORTHWEST...IT IS HARD TO SAY HOW MUCH DEW POINTS
WILL MIX BUT THINK THEY SHOULD REMAIN AT LEAST IN THE UPPER 60S.
THUS...ISSUED A HEAT ADVISORY FOR THE ENTIRE MIDSOUTH THROUGH 7 PM
FRIDAY. COULD SEE SOME LOCATIONS JUST BEHIND THE FRONT NEAR I-40
REMAINING HIGH ON DEW POINTS /MID 70S/...JUXTAPOSED WITH
TEMPERATURES EXCEEDING 100 /INCLUDING MEMPHIS/. IN THAT CASE...AN
UPGRADE TO AN EXCESSIVE HEAT WARNING WILL BE NEEDED.

THINK THE SEVERE THREAT FRIDAY WILL BE CONFINED INTO THE
SOUTHEASTERN-MOST COUNTIES. HERE...SBCAPE VALUES OF 4000 TO 5000
J/KG WILL BE OBTAINED FROM POOLING DEW POINTS AND DRYING MID
LEVELS.STRENGTHENING MID LEVEL FLOW ASSOCIATED WITH THE APPROACH
OF THE FRONT SHOULD PROVIDE ENOUGH SHEAR FOR AT LEAST SOME
ORGANIZATION OF STORM CLUSTERS OR LINE SEGMENTS CAPABLE OF WIND
DAMAGE...ALTHOUGH WITH THE DRYING MID LEVELS HAIL WILL ALSO BE
POSSIBLE.

DRIER AIR WILL ARRIVE SATURDAY...BUT TEMPERATURES WILL STILL
REMAIN ABOVE AVERAGE AS THE MID LEVEL RIDGE REMAINS IN PLACE OVER
THE MID MISSISSIPPI VALLEY. THE DRIER AIR SHOULD MITIGATE THE NEED
FOR ANOTHER HEAT ADVISORY.

.LONG TERM...SUNDAY THROUGH THURSDAY.

WEAK CONVERGENCE AND A LESSER INFLUENCE OF THE SEMI-PERMANENT 2012
RIDGE OVER NERN MS WILL ALLOW FOR SMALL CHANCES FOR STORMS EACH
DAY THROUGH TUESDAY. FURTHER NORTHWEST...NO LIFTING MECHANISMS AND
THE RIDGE SHOULD KEEP THE RISK AT BAY.

EURO SHOWS THE RIDGE EXPANDING FOR MID/LATE WEEK...WITH TEMPERATURES
INCREASING BACK TOWARD OR EXCEEDING 100. DEW POINTS MAY CREEP BACK
INTO THE LOWER 70S AND HEAT HEADLINES MAY BE NEEDED AGAIN AT SOME
POINT LATER NEXT WEEK.

BORGHOFF

&&

.AVIATION...
18Z TAFS

OUTFLOW BOUNDARY THAT MOVED THROUGH THE MIDSOUTH LAST EVENING FROM
THE EAST HAS RESULTED IN AN INITIALLY MORE STABLE LOWER ATMOSPHERE
TO START THE 18Z TAF PERIOD. THE REMNANTS OF THIS BOUNDARY EXTENDED
FROM NEAR TUP...WESTWARD TO 50SM SOUTH OF MEM... TO 70SM SW OF JBR.

BEST TSRA CHANCE WILL BE OVER NORTH MS... SOUTH OF MEM THIS
AFTERNOON. ISOLATED TSRA WILL BE POSSIBLE BEHIND THIS BOUNDARY...
INCLUDING NEAR MEM AFTER 20Z...ONCE CONVECTIVE TEMPS ARE REACHED.

12Z NAM AND 13Z HRRR MODELS SUGGEST A SECONDARY BANDED AREA OF
SHRA/TSRA MOVING SOUTH THROUGH MEM IN THE 01Z TO 03Z TIME FRAME.
THIS ACTIVITY WOULD BE A SOUTHERN PROGRESSION OF PREFRONTAL
SHRA/TSRA THAT WAS OBSERVED ACROSS SOUTH CENTRAL MO AT MIDDAY.
THERE IS SOME DOUBT WHETHER FORCING WILL BE SUFFICIENT TO
OVERCOME A STRENGTHENING CONVECTIVE CAP FOLLOWING SUNSET. GIVEN
MODEL CONSENSUS...HAVE INCLUDED A SHORT TEMPO FOR EARLY EVENING
PERIOD AT MEM.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  79 100  78  97 /  40  20  10  10
MKL  76  96  72  94 /  50  20  10   0
JBR  79 101  75  99 /  30  10   0   0
TUP  76  93  77  92 /  50  50  30  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR CLAY-
     CRAIGHEAD-GREENE-LAWRENCE-MISSISSIPPI-POINSETT-RANDOLPH.

     HEAT ADVISORY FROM 7 PM THIS EVENING TO 7 PM CDT FRIDAY FOR CLAY-
     CRAIGHEAD-GREENE-LAWRENCE-MISSISSIPPI-POINSETT-RANDOLPH.

     HEAT ADVISORY UNTIL 7 PM CDT FRIDAY FOR CRITTENDEN-CROSS-LEE AR-
     PHILLIPS-ST. FRANCIS.

MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-
     PEMISCOT.

     HEAT ADVISORY FROM 7 PM THIS EVENING TO 7 PM CDT FRIDAY FOR
     DUNKLIN-PEMISCOT.

MS...HEAT ADVISORY UNTIL 7 PM CDT FRIDAY FOR ALCORN-BENTON MS-CALHOUN-
     CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-
     MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-TATE-
     TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...HEAT ADVISORY UNTIL 7 PM CDT FRIDAY FOR CARROLL-CHESTER-CROCKETT-
     DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-HAYWOOD-
     HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-OBION-
     SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Jul 19, 3:54 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
354 PM CDT THU JUL 19 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-202300-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
354 PM CDT THU JUL 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT THROUGH 7 PM CDT FOR
NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL. A HEAT ADVISORY
IS IN EFFECT FOR THE ENTIRE AREA THROUGH TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS NORTHWEST OF A
LINE FROM OXFORD TO CORINTH MISSISSIPPI. DAMAGING WINDS AND SOME
LARGE HAIL CAN BE EXPECTED WITH SOME STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A HEAT ADVISORY IS IN EFFECT FOR THE ENTIRE MIDSOUTH FRIDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY SOUTH OF A
LINE FROM CLARKSDALE TO CORINTH MISSISSIPPI. LARGE HAIL AND
DAMAGING WINDS ARE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND FRIDAY.

BORGHOFF

In the hours before

Special weather statement, Jul 19, 3:42 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
342 PM CDT THU JUL 19 2012

MSZ001-002-013-TNZ088-192115-
MARSHALL MS-LAFAYETTE MS-DE SOTO MS-SHELBY TN-
342 PM CDT THU JUL 19 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 415 PM CDT FOR...

  NORTHEASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  NORTH CENTRAL LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
  MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTH CENTRAL SHELBY COUNTY IN SOUTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING DIME SIZE HAIL AND WINDS TO
55 MPH WAS LOCATED FROM OLIVE BRANCH TO 2 MILES SOUTH OF WALL DOXEY
STATE PARK AT 341 PM CDT. THE LINE WAS NEARLY STATIONARY.

PEOPLE IN DESOTO...LAFAYETTE...MARSHALL AND SHELBY COUNTIES...
INCLUDING LOCATIONS NEAR HOLLY SPRINGS...OLIVE BRANCH AND WALL DOXEY
STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3469 8930 3448 8950 3474 8972 3477 8972
      3477 8975 3500 8996 3507 8978
TIME...MOT...LOC 2041Z 317DEG 2KT 3497 8986 3463 8948
Special weather statement, Jul 19, 4:23 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
423 PM CDT THU JUL 19 2012

MSZ002>004-008-013-014-192200-
BENTON MS-UNION MS-TIPPAH MS-TATE MS-MARSHALL MS-LAFAYETTE MS-
423 PM CDT THU JUL 19 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 500 PM CDT FOR...

  SOUTHERN BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHWESTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHWESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHEASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
  MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  EAST CENTRAL TATE COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER WALL DOXEY STATE PARK AT 423 PM CDT...
MOVING SOUTHEAST AT 15 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN BENTON...LAFAYETTE...MARSHALL...TATE...TIPPAH AND UNION
COUNTIES...INCLUDING LOCATIONS NEAR HOLLY SPRINGS AND WALL DOXEY
STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3465 8894 3428 8937 3466 8975 3494 8947
TIME...MOT...LOC 2123Z 311DEG 12KT 3467 8947
Special weather statement, Jul 19, 4:42 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
442 PM CDT THU JUL 19 2012

MSZ023-192215-
CHICKASAW MS-
442 PM CDT THU JUL 19 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 515 PM CDT FOR...

  EASTERN CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 6 MILES SOUTHWEST OF OKOLONA AT 443 PM
CDT...MOVING SOUTH AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CHICKASAW COUNTY...INCLUDING LOCATIONS NEAR OKOLONA...
SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3402 8892 3403 8874 3393 8872 3381 8872
      3381 8892 3380 8893
TIME...MOT...LOC 2143Z 357DEG 6KT 3394 8881
Special weather statement, Jul 19, 4:43 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
443 PM CDT THU JUL 19 2012

MSZ024-192215-
MONROE MS-
443 PM CDT THU JUL 19 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 515 PM CDT FOR...

  CENTRAL MONROE COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER NEW WREN AT 443 PM CDT...MOVING SOUTH
AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN MONROE COUNTY...INCLUDING LOCATIONS NEAR ABERDEEN AND
AMORY...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3377 8842 3375 8871 3400 8868 3401 8849
TIME...MOT...LOC 2143Z 357DEG 6KT 3395 8858
Special weather statement, Jul 19, 4:56 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
456 PM CDT THU JUL 19 2012

ARZ009-MOZ113-192245-
CLAY AR-DUNKLIN MO-
456 PM CDT THU JUL 19 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 545 PM CDT FOR...

  EASTERN CLAY COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 6 MILES WEST OF GLENNONVILLE AT 456 PM
CDT...MOVING SOUTHEAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CLAY AND DUNKLIN COUNTIES...INCLUDING LOCATIONS NEAR
CAMPBELL...CHALK BLUFF NATURAL AREA...MALDEN...PIGGOTT AND RECTOR...
SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3663 8997 3660 8995 3637 8996 3619 9031
      3625 9032 3626 9035 3650 9048 3650 9023
      3654 9022 3655 9019 3659 9019 3664 9014
TIME...MOT...LOC 2156Z 319DEG 16KT 3660 9024
Special weather statement, Jul 19, 5:05 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
505 PM CDT THU JUL 19 2012

MSZ004-013>016-192230-
UNION MS-TIPPAH MS-PONTOTOC MS-LEE MS-LAFAYETTE MS-
505 PM CDT THU JUL 19 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 530 PM CDT FOR...

  NORTHWESTERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTH CENTRAL TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  UNION COUNTY IN NORTHEAST MISSISSIPPI...
  EXTREME EAST CENTRAL LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER NEW ALBANY AT 505 PM CDT...MOVING
SOUTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN LAFAYETTE...LEE...PONTOTOC...TIPPAH AND UNION COUNTIES...
INCLUDING LOCATIONS NEAR NEW ALBANY AND PONTOTOC...SHOULD MONITOR
THIS STORM CLOSELY.

&&

LAT...LON 3442 8862 3419 8911 3441 8930 3465 8895
TIME...MOT...LOC 2205Z 322DEG 11KT 3449 8904

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 3:15 AM CDTExcessive Heat WarningMEGDunklin, Pemiscot16 hr
Jul 19, 2:20 PM CDTSpecial Weather StatementMEGWoodruff40 min
Jul 19, 2:30 PM CDTSevere Thunderstorm WarningMEGCross, St. Francis29 min
Jul 19, 3:15 PM CDTSpecial Weather StatementMEGSt. Francis30 min
Jul 19, 3:35 PM CDTSpecial Weather StatementMEGSt. Francis25 min
Jul 19, 4:56 PM CDTSpecial Weather StatementMEGClay49 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.